# SDR SCNA20130305059

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,405 hours, 14,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY ESCAPE LIGHT INOP DURING EMERGENCY LIGHT CHECK (EXTERIOR).   REPLACED FAILED FUSES IN BATTERY PACK M1671.  OPS CHECK GOOD.
